Differential and Integral Equations

Limit at infinity and nonexistence results for sonic travelling waves in the Gross-Pitaevskii equation

Philippe Gravejat

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the limit at infinity of sonic travelling waves of finite energy in the Gross-Pitaevskii equation in dimension $N \geq 2$ and prove the nonexistence of nonconstant sonic travelling waves of finite energy in dimension two.

Article information

Source
Differential Integral Equations Volume 17, Number 11-12 (2004), 1213-1232.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060242

Mathematical Reviews number (MathSciNet)
MR2100023

Zentralblatt MATH identifier
1150.35301

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Gravejat, Philippe. Limit at infinity and nonexistence results for sonic travelling waves in the Gross-Pitaevskii equation. Differential Integral Equations 17 (2004), no. 11-12, 1213--1232. https://projecteuclid.org/euclid.die/1356060242.


Export citation